CSpace  > 数学所
光滑映射芽的开折的分级稳定性
张国滨1; 余建明2
2001
Source Publication数学学报
ISSN0583-1431
Volume044Issue:004Pages:713
Abstract光滑映射芽各种稳定性的讨论,一直是奇点理论的一个重要部分。ThomR.^1在创立突变论时,提出了映射芽的r-开折的稳定性理论。WassermannG.^2将之发展为开折的(r,s)稳定理论。本文将他们的结论发展为(r1,r2, …,rd)稳定性,在任意的分级情况下,得到强稳定性、弱稳定性及无穷小稳定性的等价性,并得到了一些基本结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45363
Collection数学所
Affiliation1.岭南师范学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张国滨,余建明. 光滑映射芽的开折的分级稳定性[J]. 数学学报,2001,044(004):713.
APA 张国滨,&余建明.(2001).光滑映射芽的开折的分级稳定性.数学学报,044(004),713.
MLA 张国滨,et al."光滑映射芽的开折的分级稳定性".数学学报 044.004(2001):713.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张国滨]'s Articles
[余建明]'s Articles
Baidu academic
Similar articles in Baidu academic
[张国滨]'s Articles
[余建明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张国滨]'s Articles
[余建明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.